# SDR SWAA2022071527804

- Difficulty date: July 11, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 57,049 hours, 34,184 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH WHEN SELECTING FLAPS FROM 15 TO 30 LEFT FLAP NEEDLE WENT TO 27 AND THE RIGHT STAYED AT 25. NO ADVERSE ROLL NOTED. FLAPS DID NOT RETRACT WHEN FLAP HANDLE RAISED. ALL OTHER INDICATIONS NORMAL. / [01] R&R R/H FLAP POSITION TRANSMITTER IAW AMM 27-58-01.
